EconPapers    
Economics at your fingertips  
 

A special case of the 3 × n flow shop problem

Fennell Burns and John Rooker

Naval Research Logistics Quarterly, 1975, vol. 22, issue 4, 811-817

Abstract: Johnson [2] in 1954 solved the two machine flow shop problem by giving an argument for a sufficient condition of optimality and by stating an efficient algorithm which produces a solution via satisfaction of the sufficient condition. Moreover, Johnson solved two special cases of the corresponding three machine flow shop problem. Since that time, six other special cases have been solved, two contributed by Arthanari and Mukhopadhyay [1], two by Smith, Panwalkar, and Dudek [3], and two of a different nature by Szwarc [5]. This paper contributes an extension to one of the classes described by Szwarc.

Date: 1975
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://doi.org/10.1002/nav.3800220414

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:22:y:1975:i:4:p:811-817

Access Statistics for this article

More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:navlog:v:22:y:1975:i:4:p:811-817